EconPapers    
Economics at your fingertips  
 

Exponential Stability of Impulsive Stochastic Functional Differential Systems

Zheng Wu, Hao Huang and Lianglong Wang

Abstract and Applied Analysis, 2012, vol. 2012, 1-12

Abstract:

This paper is concerned with stabilization of impulsive stochastic delay differential systems. Based on the Razumikhin techniques and Lyapunov functions, several criteria on p th moment and almost sure exponential stability are established. Our results show that stochastic functional differential systems may be exponentially stabilized by impulses.

Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/678536.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/678536.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:678536

DOI: 10.1155/2012/678536

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:678536